# SDR A6WA200360028

- Difficulty date: May 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bac 146200A
- Aircraft serial: E2033
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACKS EMITTING SMOKE INTO CABIN MAINTENANCE REMOVED AND REPLACED APU, PERFORMED PACK BURNOUT IAW AWAC SUPP 96.31. (M)
